Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An asymptotic stability result for scalar delayed population models
HTML articles powered by AMS MathViewer

by Teresa Faria PDF
Proc. Amer. Math. Soc. 132 (2004), 1163-1169 Request permission

Abstract:

We give sufficient conditions for the global asymptotic stability of the scalar delay differential equation $\dot x(t)=(1+x(t))F(t,x_t)$, without assuming that zero is a solution. A result of Yorke (1970) is revisited.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34K20, 34K25
  • Retrieve articles in all journals with MSC (2000): 34K20, 34K25
Additional Information
  • Teresa Faria
  • Affiliation: Departamento de Matemática, Faculdade de Ciências, and CMAF, Universidade de Lisboa, Campo Grande, 1749-016 Lisboa, Portugal
  • Email: tfaria@lmc.fc.ul.pt
  • Received by editor(s): December 18, 2002
  • Published electronically: August 21, 2003
  • Additional Notes: This work was partially supported by FCT (Portugal) under CMAF and project POCTI/ 32931/MAT/2000.
  • Communicated by: Carmen C. Chicone
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 1163-1169
  • MSC (2000): Primary 34K20, 34K25
  • DOI: https://doi.org/10.1090/S0002-9939-03-07237-X
  • MathSciNet review: 2045433